MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) NEEDLE ECLIPSE 21X1-1/2 RB TW; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) NEEDLE ECLIPSE 21X1-1/2 RB TW; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305765
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that needle eclipse 21x1-1/2 rb tw cannula and the safety shield were protruding through the package.This was discovered before use.The following information was provided by the initial reporter: material no.: 305765, batch no.: 8171369.It was reported when the customer responded to an information request for a previous complaint they stated they also had product that had the needle and safety shield protruding out of the package.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10 device available for eval yes, returned to manufacturer on: 2020-06-01 h.6.Investigation summary one photo and five physical samples were received for investigation.From the photo, the part protruding out of the package and damaged sealing was observed.From the five samples received, one of the samples was observed to have the part protruding out of the package and damage sealing.This sample was located in the middle of the unit blister strip.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.A review of the packaging process showed that the damage could have occurred during product insertion to the shelf carton.In this process, there are two grippers with three fingers at the top and bottom to guide the product into the shelf carton.The middle gripper finger could have bent, hitting the part causing the bottom web and hub damage.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that needle eclipse 21x1-1/2 rb tw cannula and the safety shield were protruding through the package.This was discovered before use.The following information was provided by the initial reporter: material no.: 305765 batch no.:8171369 it was reported when the customer responded to an information request for a previous complaint they stated they also had product that had the needle and safety shield protruding out of the package.

Brand Name
NEEDLE ECLIPSE 21X1-1/2 RB TW
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key10112282
Report Number8041187-2020-00317
Device Sequence Number19473252
Product Code FMI
UDI-Device Identifier30382903057659
UDI-Public30382903057659
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2023
Device Model Number305765
Device Catalogue Number305765
Device Lot Number8171369
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2020
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer05/11/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;